# SDR DALA2018102806395

- Difficulty date: October 28, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 97,406 hours, 14,025 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: B-Nut
- Condition: Loose
- Location: Crew O2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 166 SIN-NRT, DIVERTED TO MNL DUE TO CREW O2 PRESSURE AT 0 PSI. MAINTENANCE FOUND B NUT LOOSE AT SECOND OBS SEAT O2 BOX ON BACK OF BOX. TIGHTENED SAME AND PERFORMED LEAK. SYSTEM CHECKS NORMAL.
